Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Working in night shifts. Suffering with Gas problem and bloated stomach. How to maintain health?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions
hi doctor am working in night shifts, because of that am not doing my dailhy programs like sleeping , breakfast, lunch , dinner ,So am suffering with Gas Trouble and my stomuch is increasing , can you tell me what things i have to do to maintain my health and physic as perfect. Can you plesse tell what kind of dite i have to follow to save my health from night shift.
Posted Sun, 8 Dec 2013 in General Health
Answered by Dr. Raju A.T 6 hours later
Brief Answer: Increase the fiber content Detailed Answer: Hi, Thanks for your query. Faulty timings would surely affect the digestion and hence health. I recommend you to plan a better timing to consume the food. This will not only help you to get rid of the problems you have but also help to maintain good sleep. Do take fiber supplements like ISAPGOL a spoon of it mixed in water after food this will improve digestion and maintain health. You can take diet of your interest. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor